# SDR SWIA2021091361034

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON AFT SIDE OF F.S. 280.00, BELOW FLOOR, ON A-BAY FLOOR BOARD SUPPORT "ANGLE" (MARKED).    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED FLOOR BOARD SUPPORT ANGLE AT FS280.00 REF. CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
